# SDR CA980602031

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bevel Gear
- Part number: 212040451001
- Condition: Broken
- Location: Tail Rotor
- Part time: 10,199 hours
- Component: 212040004005
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON FIRE FIGHTING MISSION, 90 DEGREE CHIP LIGHT ON.  AFTER LANDING, CHIP PLUG WAS HEAVILY CONTAMINATED. INPUT GEAR 212-040-450-001 S/N A13-02363 HAD BROKEN TEETH, BEVEL GEAR 212-040-451-001 S/N A13-03609 HAD BROKEN TEETH, G/B HOUSING 212-040-468-001 S/N A13-04440 INTERNAL DAMAGE FROM GEAR PARTS AND ROLLER BEARING 212-040-455-001 S/N 4360 ALSO.
